# SDR AU000433

- Difficulty date: May 28, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 640608901
- Condition: Faulty
- Location: Airspeed
- Part time: 10,109 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT AIRSPEED INDICATOR AND STANDBY AIRSPEED INDICATORS LOSTINDICATION. SUSPECT CAUSED BY ICING.
